# SDR FDEA202109272419

- Difficulty date: September 27, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: ARC07893
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD TRAILING EDGE UPPER PANEL PART NUMBER : ARC0789-3   FOUND CRACKED AT XORS 600 . LEFT HAND WING OUTBOARD TRAILING EDGE CRACKED UPPER PANEL AT XORS 600   REMOVED AND REPLACED AS PER AMM 20-50-02 . PANEL FABRICATED AS PER DOUGLAS   DRAWING ARC0789 REVISION G . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
